MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. EVERA S DR; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER

MEDTRONIC PUERTO RICO OPERATIONS CO. EVERA S DR; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER
Model Number DDBC3D4
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 01/02/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product analysis the device was returned and analyzed.Returned product analysis was performed and no anomalies were found.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that an implantable cardioverter defibrillator (icd) was prepared for potential implant, however there was a grey bar for battery longevity.The device was rechecked six days later and the gray bar continued.The device was never implanted.There was no patient involvement.

Brand Name
EVERA S DR
Common Device Name
DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
MDR Report Key7417028
Report Number3004209178-2018-07393
Device Sequence Number19202997
Product Code LWS
UDI-Device Identifier00643169530294
UDI-Public00643169530294
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P980016
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Medical Equipment Company Technician/Representative
Device Expiration Date02/28/2018
Device Model NumberDDBC3D4
Device Catalogue NumberDDBC3D4
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/18/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2018
Initial Report FDA Received Date04/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1